| Model Number |
PROPAQ MD |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device restarts/reboots by self multiple times.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.
Additional Manufacturer Narrative
The malfunction was duplicated and the monitor board was replaced to resolve the malfunction.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.